MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804225-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 03/08/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of death/expired and myocardial infarction are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling of the device.The xience skypoint des 2.25 x 12 referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a right posterior atrio-ventricular and right posterior descending lesions on 5/20/2021.Pre-dilatation was performed with semi-compliant balloon.A 2.25x18mm xience skypoint was deployed at 10 atmospheres without post dilatation.Then a 2.25x12mm xience skypoint was deployed at 16 atmospheres with post diliatation.No issue was noted during the procedure.On (b)(6) 2021 and (b)(6) 2022, the patient came to the hospital but no issue was noted on the patient's condition during those visits.On (b)(6) 2022, the patient died.Relation between the incident and the study is not determined.Per the physicians clinical decision the cause of death was due to acute myocardial infarction.It is unknown if an autopsy was performed.No angiography was performed.Prescribed anti-platelet drugs (clopidogrel, aspirin) were stopped being applied by the time the patient was released from hospital after percutaneous coronary interventional procedure.No additional information.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14160929
Report Number2024168-2022-04243
Device Sequence Number5609431
Product Code NIQ
UDI-Device Identifier08717648233005
UDI-Public08717648233005
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model Number1804225-18
Device Catalogue Number1804225-18
Device Lot Number0090341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Death;
Patient Age75 YR
Patient SexMale
Patient Weight78 KG